# SDR AALA20161108001

- Difficulty date: November 8, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 15,580 hours, 6,054 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. PRIOR TO LANDING RECALL CHECK WITH ENGINE LIGHT AND ASSOCIATED REVERSER LIGHT ON. ACCOMPLISHED QRH PROCEDURE, LIGHT REMAINED ON. ACCOMPLISHED BITE CHECK OF ENGINE ACCESSORY UNIT AND MULTIPLE OPERATIONAL CHECKS  OF NR 1 THRUST REVERSER IAW FIM 78-31-00-810 WITH NO FAULTS FOUND. SYSTEM CHECKS NORMAL.
